Title of article :
On bounds for codes over Frobenius rings under homogeneous weights Original Research Article
Author/Authors :
Marcus Greferath، نويسنده , , Michael E. O’Sullivan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Abstract :
Homogeneous weight functions were introduced by Heise and Constantinescu (Lineare Codes über Restklassenringen ganzer Zahlen und ihre Automorphismen bezüglich einer verallgemeinerten Hamming-Metrik, Ph.D. Thesis, Technische Universität München, 1995; Problemy Peredachi Informatsii 33(3) (1997) 22–28). They appear as a natural generalization of the Hamming weight on finite fields and the Lee weight on image and have proven to be important in further papers (J. Combin. Theory 92 (2000) 17–28). This article develops a Plotkin and an Elias bound for (not necessarily linear) block codes on finite Frobenius rings that are equipped with this weight.
Keywords :
Homogeneous weights , Sphere packing bound , Ring codes , Elias bound , Gilbert–Varshamov bound , Plotkin bound , Codes over rings , Frobenius rings
Journal title :
Discrete Mathematics
Journal title :
Discrete Mathematics